Homological equivalence modulo algebraic equivalence is not finitely generated
Publications Mathématiques de l'IHÉS, Tome 58 (1983), p. 19-38
@article{PMIHES_1983__58__19_0,
     author = {Clemens, Herbert},
     title = {Homological equivalence modulo algebraic equivalence is not finitely generated},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {58},
     year = {1983},
     pages = {19-38},
     zbl = {0529.14002},
     mrnumber = {86d:14043},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1983__58__19_0}
}
Clemens, Herbert. Homological equivalence modulo algebraic equivalence is not finitely generated. Publications Mathématiques de l'IHÉS, Tome 58 (1983) pp. 19-38. http://www.numdam.org/item/PMIHES_1983__58__19_0/

[1] Clemens, H., The Neron model for families of intermediate Jacobians acquiring "algebraic" singularities, Publ. Math. I.H.E.S., this vol., 5-18. | Numdam | Zbl 0529.14025

[2] Clemens, H., On the surjectivity of Abel-Jacobi mappings, Preprint, University of Utah, 1981, to appear in Annals of Math. | Zbl 0512.14004

[3] Clemens, H., Double solids, Preprint, University of Utah, 1979, to appear in Advances in Math.

[4] Griffiths, P. A., On the periods of certain rational integrals, II, Annals of Math., 90 (1969), 496-541. | MR 41 #5357 | Zbl 0215.08103